UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7527

タイトル: Automorphic Functions for the Borromean-rings-complement group
著者: Matsumoto, Keiji
キーワード: Borromean rings
hyperbolic structures
automorphic functions
theta functions
発行日: 2006年3月21日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 13 (2006), No. 1, Page 1-11
抄録: We construct automorphic functions on the real $3$-dimensional hyperbolic space $\H^3$ with respect to a subgroup $B$ of $GL_2(\mathbb{Z}[i])$, which is isomorphic to the fundamental group of the complement of the Borromean rings. We utilize the pull-backs of theta functions on the hermitian symmetric domain $\D$ of type $I_{2,2}$ under an embedding from $\H^3$ into $\D$ for our construction. These automorphic functions realize the quotient space of the real $3$-dimensional upper half space by $B$ as part of an affine algebraic variety in the $6$-dimensional Euclidean space.
URI: http://hdl.handle.net/2261/7527
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms130101.pdf485.85 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください